Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Weak Levi conditions in several complex variables
HTML articles powered by AMS MathViewer

by Avner Friedman PDF
Bull. Amer. Math. Soc. 71 (1965), 908-912
    1. L. Hörmander, Lectures on functions of several complex variables, Van Nostrand, Princeton, N. J., 1965 (to appear).
  • Karel de Leeuw and Hazleton Mirkil, Majorations dans L$_{\infty }$ des opérateurs différentiels à coefficients constants, C. R. Acad. Sci. Paris 254 (1962), 2286–2288 (French). MR 139964
  • Hans Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. (2) 64 (1956), 514–522. MR 81952, DOI 10.2307/1969599
  • Hugo Rossi, Holomorphically convex sets in several complex variables, Ann. of Math. (2) 74 (1961), 470–493. MR 133479, DOI 10.2307/1970292
Additional Information
  • Journal: Bull. Amer. Math. Soc. 71 (1965), 908-912
  • DOI:
  • MathSciNet review: 0193268